Advances in Theoretical and Mathematical Physics

Volume 14 (2010)

Number 3

String Orientations of Simplicial Homology Manifolds

Pages: 991 – 1000

DOI: http://dx.doi.org/10.4310/ATMP.2010.v14.n3.a7

Author

Jack Morava

Abstract

Simplicial homology manifolds are proposed as an interesting class of geometric objects, more general than topological manifolds but still quite tractable, in which questions about the microstructure of spacetime can be naturally formulated. Their string orientations are classified by $H^3$ with coefficients in an extension of the usual group of $D$-brane charges, by cobordism classes of homology three-spheres with trivial Rokhlin invariant.

Full Text (PDF format)